# SDR QXEA2017071400467

- Difficulty date: July 11, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 38,340 hours, 40,248 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 AUTOFEATHER FAILED (ABORT CAUTION) DURING AUTOFEATHER TEST FOR DAILY SYSTEM TEST. REMOVED FROM SERVICE. COMPLIED WITH OPERATIONAL TEST OF THE PROPELLER AUTOFEATHER AND UPTRIM SYSTEM IAW  AMM 61-20-00-710-802. OPS CHECKED GOOD, COULD NOT DUPLICATE DISCREPANCY. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
